Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed menstruation even after having Duphaston?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3773 Questions

default
Posted on Sat, 24 Oct 2015 in Infertility Problem
Question: Hi doc ,I have to start my ivf in my coming cycle , my periods were due on 2nd Oct and I have still not got it ..as my periods are irregular sometimes my doc suggested me duphaston 10 mg twice for five days which I had from 18th -22nd day of my last period cycle which was 20th -24 sept..it's been 9 days I have stopped duphaston but still not received periods ..please suggest as I quite worried have to start my ivf cycle ...what should I do
doctor
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer:
IVF cycle can be started later

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about delayed periods.

Following is my reply:

1) Though you have taken duphaston, that may not have been enough for you.

2) Your hormonal profile may be different from others. You are likely to need an estrogen tablet along with duphaston.

3) Please wait for cycle to start spontaneously and IVF can be started after cycle starts as taking more medicines at this stage is going to add to confusion.

4) If no periods in next 15 days, request your doctor for combination of estradiol and progesterone tablets for periods to start on time.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Mahesh Koregol.

IVF & Infertility Specialist

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Mahesh Koregol 34 minutes later
Thanks doc for the reply ..
Currently I have breast tenderness,swollen and pain and feel discomfort in my abdomen sometimes .All these symptoms are because of duphaston or pre periods symptoms...due to which I bit worried ..please suggest
doctor
Answered by Dr. Mahesh Koregol 14 minutes later
Brief Answer:
Pre periods more likely

Detailed Answer:
Hi,

These symptoms are likely to be pre periods. But even Duphaston causes these symptoms and is difficult to differentiate both.

Regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Progesterone tablets

doctor1 MD

Hi, I am on 2nd IVF transfer as 1st one failed. Its been 8 days on my 2WW period right now.I am feeling swelling in my breasts and pain in them as well (feeling something running through the vains in my breasts).I am also feeling some cramps in lower abdomen some times (not frequent).Could you please let me know if what these symptoms indicate about? I using Progesteron tablets also (thrice as day).Thanks in advance.

doctor1 MD

Hi. I have my wedding on 10.12.2017 for which I need my periods to completely stop by 09.12.2017. I am taking PAUSE MF from 03.12.2017 3 times/day. My periods have not completely stopped. Do I need to have some other medications or is PAUSE MF in...

doctor1 MD

hi! My 11 yr daughter (5 feet 4 inches, 56 kgs)has to go for outbound trip. She wants to delay her periods. Is there any medicine? What is the dosage? She is going to get her periods around Nov 21. How soon she should start the medication? Is it...

doctor1 MD

Hi, i am 18 years old and didn't have my period since 18 months. My Gynecologist diagnosed me with PCOS and put me on Duphaston (2 tablets/day for 10 days). But now it's been 15 days since I stopped Duphsaton and still did not have my period. I'm...

doctor1 MD

Hi Doc.

My querry is i had 1 abortion & 1 spontaneous abortion & 1 missed abortion.Doctor advised me to wait for at least for three months to conceive again.This time when i showed to a senior doctor she prescribed me few medicines.Amongst them she has told me to take Clofert-50mg.from the 2nd to the 6th day of MC. Will you plz. tell me why to take this one & when should i take Progesterone tablets. AND most importantly even if i'm conceiving what should i do or what medication i should be taking to retain the fetus, it would not be a blitained ovum again like last time(missed abortion);that is no heart beat was there on the 6th week...Plz. oblige me....

doctor1 MD

Hi, I am 33 yrs, I have PCOS, hypothyroid and with just one fallopian tube ( Unicornuate uterus on right), and have had 2 miscarriages. I have recently started taking M2tone syrup, but on Clomiphene as per doctor s prescription. Is it safe to take M2tone syrup along with Clomiphene? I live in UK, and here, doctors do not prescribe Progesterone Tablets. While in India, I was given progesterone from Day 20 of my cycle for 5 days. Can I take that, as I suspect, both my 2 miscarriages were due to low progesterone level.

doctor1 MD

Hi
I am 7 week pregnant, yesterday night i had light bright red vaginal bleeding without any cramps or abdominal pain.
My GP gave a injection Maintain 200 ml along with a Progesterone tablet. I am already on Thyroxine 100 mg and Folic acid.
In morning i didnt have any fresh bleeding. I would like to know whether such bleeding have any side effect on my fetus or any danger of abortion. Further more what precautions should i take in such case.